Equitorsion conform mappings of generalized Riemannian spaces

Mića S. Stanković; Ljubica S. Velimirović; Svetislav M. Minčić; Milan Lj. Zlatanović

Matematički Vesnik (2009)

  • Volume: 61, Issue: 236, page 119-129
  • ISSN: 0025-5165

How to cite


Mića S. Stanković, et al. "Equitorsion conform mappings of generalized Riemannian spaces." Matematički Vesnik 61.236 (2009): 119-129. <http://eudml.org/doc/258388>.

author = {Mića S. Stanković, Ljubica S. Velimirović, Svetislav M. Minčić, Milan Lj. Zlatanović},
journal = {Matematički Vesnik},
keywords = {equitorsion conform curvature tensor},
language = {eng},
number = {236},
pages = {119-129},
publisher = {Društvo matematičara Srbije},
title = {Equitorsion conform mappings of generalized Riemannian spaces},
url = {http://eudml.org/doc/258388},
volume = {61},
year = {2009},

AU - Mića S. Stanković
AU - Ljubica S. Velimirović
AU - Svetislav M. Minčić
AU - Milan Lj. Zlatanović
TI - Equitorsion conform mappings of generalized Riemannian spaces
JO - Matematički Vesnik
PY - 2009
PB - Društvo matematičara Srbije
VL - 61
IS - 236
SP - 119
EP - 129
LA - eng
KW - equitorsion conform curvature tensor
UR - http://eudml.org/doc/258388
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.